A remark on the gromov convergence theorem

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In [3] M. Gromov introduced the concept of convergence of Riemannian manifolds and he proved the convergence theorem. Since that time the theorem has been developed in detail (see [5], [7], [2]), and we know that it contains some interesting applications. Nevertheless there seems to be an inadequate way of applying the convergence theorem. The purpose of this paper is to present an example which shows that it is not correct.

Original languageEnglish
Pages (from-to)491-494
Number of pages4
JournalProceedings of the American Mathematical Society
Volume108
Issue number2
DOIs
Publication statusPublished - Feb 1990

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A remark on the gromov convergence theorem'. Together they form a unique fingerprint.

  • Cite this